advertisement
Question
Posted by: Anonymous | 2010/08/12

Hormone Imbalance?

Good Afternoon.
After the birth of my 2nd child (C-Section) I''ve experienced a lot of problems. I bled continuously for 3 months, and went to the Doctor to have him check it out. He did a papsmear (which came back normal) changed my pill (Triphasel) to Ginette, and gave me iron &  folic acid supplement. After taking the supplement, I wasn''t so tired anymore, but the irregular bleeding didn''t stop. I then chanced my pill to Yasmin, and the irregular bleeding stopped. What bothers me though, is that sex is painfull, and also I have no sexdrive. I took vitamins, and even something to boost my sexdrive, but nothing helps.

Could it be that my hormones are haywire? I went back on the pill a month after my babies birth, and picked up 13kg! I''m battling to lose that weight, no matter how much I excercise, or diet.

Your help is greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know how old your child is now, but many women have decreased libido on the year or two after having a child. This is mainly due to being tired, preoccupation with a small child, etc, i.e. not hormonal but physical and psychological issues. Thesex is probably painful because you are not in the mood and therefore not well lubricated.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/15

I don't know how old your child is now, but many women have decreased libido on the year or two after having a child. This is mainly due to being tired, preoccupation with a small child, etc, i.e. not hormonal but physical and psychological issues. Thesex is probably painful because you are not in the mood and therefore not well lubricated.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement